CAUCHY: Jurnal Matematika Murni dan Aplikasi
Vol 2, No 1 (2011): CAUCHY

Positifitas dan Ketercapaian Sistem Linier Fractional Waktu Kontinu

Fahcruddin, Imam (Unknown)



Article Info

Publish Date
18 Nov 2011

Abstract

This paper studies a solution of the fractional continuous-time linier system. Necessary and sufficient condition were established for the internal and external positivity of fractional systems. Sufficient conditions are given for the reachability of fractional positive systems.

Copyrights © 2011






Journal Info

Abbrev

Math

Publisher

Subject

Mathematics

Description

Jurnal CAUCHY secara berkala terbit dua (2) kali dalam setahun. Redaksi menerima tulisan ilmiah hasil penelitian, kajian kepustakaan, analisis dan pemecahan permasalahan di bidang Matematika (Aljabar, Analisis, Statistika, Komputasi, dan Terapan). Naskah yang diterima akan dikilas (review) oleh ...